Unique solvability of boundary value problems for elliptic equations with nonlinearities
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 784-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a9,
author = {Yu. V. Zhernovyi},
title = {Unique solvability of boundary value problems for elliptic equations with nonlinearities},
journal = {Differencialʹnye uravneni\^a},
pages = {784--792},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a9/}
}
Yu. V. Zhernovyi. Unique solvability of boundary value problems for elliptic equations with nonlinearities. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 784-792. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a9/